University of the Punjab
Pakistan Journal of Statistics and Operation Research
Actuaries are often in search of finding an adequate loss model in the scenario of actuarial and financial risk management problems. In this work, we propose a new approach to obtain a new class of loss distributions. A special sub-model of the proposed family, called the Weibull-loss model is considered in detail. Some mathematical properties are derived and maximum likelihood estimates of the model parameters are obtained. Certain characterizations of the proposed family are also provided. A simulation study is done to evaluate the performance of the maximum likelihood estimators. Finally, an application of the proposed model to the vehicle insurance loss data set is presented.
Ahmad, Zubair; Mahmoudi, Eisa; and Hamedani, Gholamhossein G., "A Family of Loss Distributions with an Application to the Vehicle Insurance Loss Data" (2019). Mathematical and Statistical Science Faculty Research and Publications. 24.
ADA Accessible Version
Published version. Pakistan Journal of Statistics and Operation Research, Vol. 15, No. 3 (2019): 731-744. Permalink. © 2019 University of the Punjab. Used with permission.